# SDR FDEA202008252024

- Difficulty date: August 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757230
- Aircraft serial: 22909
- Aircraft time: 85,383 hours, 43,460 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

CABIN ALTITUDE WARNING AT FL 340.   REMOVED AND REPLACED BOTH NR 1 AND 2 AUTO PRESSURE  CONTROLLERS PER MM 21-31-02-4, BOTH OPS CHECK GOOD.  ALSO RIGHT PACK FLOW CONTROL VALVE CHANGED ON WRI  2130-7144.
